Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015 (2015), Article ID 730268, 6 pages
http://dx.doi.org/10.1155/2015/730268
Research Article

Imperative Remarks for “On Common Coupled Fixed Point Theorems for Comparable Mappings in Ordered Partially Metric Spaces” and an Answer to the Question: How to Smooth It Away

1Nonlinear Analysis and Applied Mathematics Research Group (NAAM), King Abdulaziz University, Jeddah, Saudi Arabia
2Department of Mathematics, Atilim University, Incek, 06836 Ankara, Turkey
3University of Jaén, Campus las Lagunillas, s/n, 23071 Jaén, Spain

Received 16 March 2014; Accepted 3 July 2014

Academic Editor: Sehie Park

Copyright © 2015 Hamed H. Alsulami et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. G. Matthews, “Partial metric topology, general topology and its applications,” in Proceedings of the 8th Summer Conference of Queen's College, vol. 728, pp. 183–197, Annals of the New York Academy of Sciences, 1994.
  2. A. Mutlu, N. Yolcu, B. Mutlu, and N. Bildik, “On common coupled fixed point theorems for comparable mappings in ordered partially metric spaces,” Abstract and Applied Analysis, vol. 2014, Article ID 486384, 6 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  3. D. J. Guo and V. Lakshmikantham, “Coupled fixed points of nonlinear operators with applications,” Nonlinear Analysis: Theory, Methods & Applications, vol. 11, no. 5, pp. 623–632, 1987. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. H. K. Nashine, Z. Kadelburg, and S. Radenovi c', “Common fixed point theorems for weakly isotone increasing mappings in ordered partial metric spaces,” Mathematical and Computer Modelling, vol. 57, no. 9-10, pp. 2355–2365, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. R. Agarwal, E. Karapınar, and A. Roldán, “Fixed point theorems in quasi-metric spaces and applications to coupled/tripled fixed points on G*-metric spaces,” Journal of Nonlinear and Convex Analysis. In press.
  6. A. Roldán, J. Martínez-Moreno, C. Roldán, and E. Karapınar, “Some remarks on multidimensional fixed point theorems,” Fixed Point Theory, vol. 15, pp. 545–558, 2014. View at Google Scholar
  7. B. Samet, E. Karapınar, H. Aydi, and V. Ć. Rajić, “Discussion on some coupled fixed point theorems,” Fixed Point Theory and Applications, vol. 2013, article 50, 2013. View at Publisher · View at Google Scholar · View at Scopus
  8. R. P. Agarwal and E. Karapınar, “Remarks on some coupled fixed point theorems in G-metric spaces,” Fixed Point Theory and Applications, vol. 2013, no. 2, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  9. S. Radenović, “Remarks on some recent coupled coincidence point results in symmetric G-metric spaces,” Journal of Operators, vol. 2013, Article ID 290525, 8 pages, 2013. View at Publisher · View at Google Scholar
  10. M. Jleli and B. Samet, “Remarks on G-metric spaces and fixed point theorems,” Fixed Point Theory and Applications, vol. 2012, article 210, 2012. View at Publisher · View at Google Scholar · View at MathSciNet